I was on the birth control pill 'Sprintec' for almost a year and a half, but last month my prescription ran out, so I had to stop taking them. My last pill was on January 21st of this year, so almost a month ago. However, lately my breasts have been VERY sore and my nipples always seem to be erect and sensitive. This has been going on for the past couple weeks. I've also had occasional light cramping. My boyfriend and I had sex on the 6th and the 9th of this month. We used a condom both times, but we had sex without it for about a minute or so in the very beginning. I took a pregnancy test this morning and it was negative. But basically what I want to know is, are sore breasts, erect nipples, and cramping common after a woman stops taking the pill, like a month after? And are my chances of pregnancy high if we only went without a condom for a minute in the beginning? My last period was on January 25th, but since I'm off the pill, I don't know when to expect my next one. Please help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.